# SDR SWIA200921372

- Difficulty date: April 4, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 26,352 hours, 24,715 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 062C0116
- Condition: Failed
- Location: Anti-Ice Sys
- Part time: 1,309 hours, 1,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6306 - ANTI-ICE DUCT MESSAGE.  REPLACED ANTI-ICE HEAT CONTROLLER, PN: 1151336-1 SN OFF: 062C-0116.
